# SDR MASA200600225

- Difficulty date: January 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,103 hours, 4,523 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

ASH 7273 IAD, ON APPROACH CAPTAIN REPORTED FLAPS 1/2 SPEED, PITCH FEEL FAULT, RUDDER LIMIT FAULT STATUS MSGS ON FINAL APPROACH.  MX DE-SERVICED NOSE STRUT AND ALL FAULTS CLEARED.  ACFT CONTINUED OPERATIONS.
